# SDR QXEA2010031200169

- Difficulty date: March 8, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 863 hours, 970 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - ON GEAR EXTENSION, R DOOR LIGHT FLASHED ON AND OFF FOR 10-15 SECONDS BEFORE GOING DARK.  LANDING UNEVENTFUL.  INSPECTED AND FOUND PSEU FAULT "RGDRCL" GAP TO LARGE.  FERRY TO PDX FOR REPAIRS NR 32-61-00-280-801 AND FOUND TO BE LOW AT 7.89 MILIHENRIES.  ADJUSTED RGDRCL PROX SENSOR S20 IAW MM TASK NR 32-61-06-830-801.  PROX SENSOR S20 INDUCTANCE VALUE NOW GOOD WITH GEAR DOWN AND LOCKED OR UP AND LOCKED.  LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM OPERATIONAL TEST GOOD SEVERAL TIMES IAW MM TASK NR 32-31-00-710-801.  ALL INDICATIONS NORMAL DURING OPERATIONAL TESTS.  RETURNED TO SERVICE.
